Homology and modular classes of Lie algebroids
Annales de l'Institut Fourier, Volume 56 (2006) no. 1, p. 69-83
For a Lie algebroid, divergences chosen in a classical way lead to a uniquely defined homology theory. They define also, in a natural way, modular classes of certain Lie algebroid morphisms. This approach, applied for the anchor map, recovers the concept of modular class due to S. Evens, J.-H. Lu, and A. Weinstein.
Pour un algébroïde de Lie, le choix des divergences à la mode classique donne une théorie de l’homologie unique. Elles définissent aussi naturellement les classes modulaires de quelques morphismes des algébroïdes de Lie. Cette méthode, appliquée à l’application d’ancre, nous permet de retrouver la classe modulaire due à S. Evens, J.-H. Lu, et A. Weinstein.
DOI : https://doi.org/10.5802/aif.2172
Classification:  17B56,  17B66,  17B70,  53C05
Keywords: Lie algebroid, de Rham cohomology, Poincaré duality, divergence
@article{AIF_2006__56_1_69_0,
     author = {Grabowski, Janusz and Marmo, Giuseppe and Michor, Peter W.},
     title = {Homology and modular classes of Lie algebroids},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {56},
     number = {1},
     year = {2006},
     pages = {69-83},
     doi = {10.5802/aif.2172},
     zbl = {1141.17018},
     mrnumber = {2228680},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2006__56_1_69_0}
}
Homology and modular classes of Lie algebroids. Annales de l'Institut Fourier, Volume 56 (2006) no. 1, pp. 69-83. doi : 10.5802/aif.2172. https://aif.centre-mersenne.org/item/AIF_2006__56_1_69_0/

[1] Crainic, M. Chern characters via connections up to homotopy (arXiv: math.DG/0009229)

[2] De Rham, G. Variétés différentiables, Hermann, Paris (1955) | Zbl 0065.32401

[3] Evens, S.; Lu, J.-H.; Weinstein, A. Transverse measures, the modular class, and a cohomology pairing for Lie algebroids, Quarterly J. Math., Oxford Ser. 2, Tome 50 (1999) no. 2, pp. 417-436 | Article | MR 1726784 | Zbl 0968.58014

[4] Fernandes, R. L. Lie algebroids, holonomy and characteristic classes, Adv. Math., Tome 170 (2000), pp. 119-179 | Article | MR 1929305 | Zbl 1007.22007

[5] Grabowski, J. Quasi-derivations and QD-algebroids, Rep. Math. Phys., Tome 52 (2003), pp. 445-451 | Article | MR 2029773 | Zbl 1051.53067

[6] Grabowski, J.; Marmo, G. Jacobi structures revisited, J. Phys. A: Math. Gen., Tome 34 (2001), pp. 10975-10990 | Article | MR 1872975 | Zbl 0998.53054

[7] Grabowski, J.; Marmo, G. The graded Jacobi algebras and (co)homology, J. Phys. A: Math. Gen., Tome 36 (2003), pp. 161-181 | Article | MR 1959019 | Zbl 1039.53090

[8] Hübschmann, J. Lie-Rinehart algebras, Gerstenhaber algebras, and Batalin-Vilkovisky algebras, Ann. Inst. Fourier, Tome 48 (1998), pp. 425-440 | Article | Numdam | MR 1625610 | Zbl 0973.17027

[9] Iglesias, D.; Marrero, J.C. Generalized Lie bialgebroids and Jacobi structures, J. Geom. Phys., Tome 40 (2001), pp. 176-199 | Article | MR 1862087 | Zbl 1001.17025

[10] Kosmann-Schwarzbach, Y.; Grabowski, J.; Urbański, P. Modular vector fields and Batalin-Vilkovisky algebras, Poisson Geometry, Warszawa (Banach Center Publications) Tome 51 (2000), pp. 109-129 | MR 1764439 | Zbl 1018.17020

[11] Kosmann-Schwarzbach, Y.; Mackenzie, K. Differential operators and actions of Lie algebroids, Contemp. Math., Tome 315 (2002), pp. 213-233 | MR 1958838 | Zbl 1040.17020

[12] Kosmann-Schwarzbach, Y.; Monterde, J. Divergence operators and odd Poisson brackets, Ann. Inst. Fourier, Tome 52 (2002), pp. 419-456 | Article | Numdam | MR 1906481 | Zbl 1054.53094

[13] Koszul, Jean-Louis Crochet de Schouten-Nijenhuis et cohomologie, The mathematical heritage of Élie Cartan, Lyon, 1984 (Astérisque) Tome hors série (1985), pp. 257-271 | MR 837203 | Zbl 0615.58029

[14] Mackenzie, K. Lie groupoids and Lie algebroids in differential geometry, Cambridge University Press (1987) | MR 896907 | Zbl 0683.53029

[15] Nelson, E. Tensor analysis, Princeton University Press (1967) | Zbl 0152.39001

[16] Weinstein, A. The modular automorphism group of a Poisson manifold, J. Geom. Phys., Tome 23 (1997), pp. 379-394 | Article | MR 1484598 | Zbl 0902.58013

[17] Witten, E. Supersymmetry and Morse theory, J. Diff. Geom., Tome 17 (1982), pp. 661-692 | MR 683171 | Zbl 0499.53056

[18] Xu, P. Gerstenhaber algebras and BV-algebras in Poisson geometry, Comm. Math. Phys., Tome 200 (1999), pp. 545-560 | Article | MR 1675117 | Zbl 0941.17016